MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; HIP DOUBLE MOBILITY HC LINER

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; HIP DOUBLE MOBILITY HC LINER
Model Number 01.26.2848MHC
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-aug-2024.Lot 153654: (b)(4) items manufactured and released on 01-oct-2015.Expiration date: 2020-08-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain due to impingement with the dual mobility liner and iliopsoas, 8 year and 8 months after the primary.The surgeon revised the head and liner.The surgery was completed successfully.The surgeon replaced the head with a +7 option sleeve and new dual mobility liner.He witnessed a significant amount of scar tissue around the acetabulum.
 
Additional Manufacturer Narrative
During a random mdr check conducted on october 1, 2024, an error was noticed.A follow-up is being initiated to correct it.B3 event date corrected.D1 brand name corrected.D4 model number inserted in the correct field.G4 (k) number inserted in the correct field.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
HIP DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20143208
Report Number3005180920-2024-00706
Device Sequence Number7482459
Product Code MEH
UDI-Device Identifier07630030807244
UDI-Public07630030807244
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number01.26.2848MHC
Device Catalogue Number01.26.2848MHC
Device Lot Number153654
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale